I have been experiencing many mental episodes that have lead to a diagnosis of a paranoia disorder (mild bipolar), when I went to see a psychiatrist this afternoon. I was prescribed with 5 mg of Abilify, but I also have some concerns that I did not raise during my evaluation.
In addition to the mood swings and depression that I've experienced, I have also had some physiological symptoms, and I am quite concerned because I am worried that the drug I am being prescribed will amplify these effects. For instance, for the longest time (and by longest I mean pre adolescence), I have experienced heart palpitations, and sensations in my brain. When I say sensations, I'm referring to strange feelings at the top, sides and sometimes back of my head, that feels like someone's hand is palming at my brain. Sometimes this sensation progresses to a headache (this has been a recent progression), in which case I've had to take two doses of ibuprofen to make it go away. Also, something that has been happening to me recently is that I have been experiencing a great deal of dizziness whenever I bend down and stand up. I'm not allergic to any medications, and my only allergy is to fruits except for bananas. When I was younger, though, it was only citrus, but I used to drink orange juice so often that it progressed slowly to all fruits. There was a period, though, around 7 or 8, when I wasn't allergic to anything.
The last thing that I would like to voice is my sluggishness. While I've never been active, I have been severely depressed over these last few months which has made my sluggishness worse. My mom one day told me about how when I was a baby I was incredibly stagnant, and that she used to take me to see pediatricians to do brain tests, and examine me for deafness. As a kid I was always very quiet and withdrawn, and I am worried that I have been depressed for some time. I am also worried that the medication that I have been placed on will make my physical problems (the heart beat skipping and my head pains and dizziness), worse. I can't really mention anything else other than normal things like getting cold really easily or something small like that.
Symptoms that origin from the heart could be side effects from the drug Abilify (aripiprazole). Headache, dizziness and "those sensations from the brain" can be also side effects from the medication.
Allergies are probably not related to Abilify or any other medicine.
Sluggishness can be side effect from the medicine you are taking but also could be a symptom of the disease itself.
The heart palpitations can be a result of your medications and or stimulants such as coffee, chocolate and soda. The hand sensation on the brain can be seizers and should be addressed. The dizziness and feeling cold is most likely caused from low blood pressure which can also be a side effect of some medications. In any rate, all should be looked at to make sure there is nothing more sever is going on.